# SDR REXA2016032500468

- Difficulty date: March 25, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 23,718 hours, 21,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Plate
- Condition: Chafed
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP HINGE FAIRING PANEL 692BB GUIDE PLATES CHAFED.  INSTALLED NEW GUIDE PLATE ON FLAP HINGE FAIRING PANEL 692BB IAW SRM 51-42-06.
